# SDR SWIA201333471

- Difficulty date: May 5, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,579 hours, 24,599 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON LOWER OTBD FIXED L/E CHAFED.  (C-CHECK)  REPAIRED CHAFE DAMAGE ON LT WING AILERON LOWER OTBD FIXED L/E IAW REO.
